# SDR 96ZZZX5259

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N177EM
- Make and model: Gulstm 690B
- Aircraft serial: 11471
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 600X6
- Condition: Failed
- Location: Nlg
- Part time: 270 hours
- Component: Mccreary, 7500681
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF DUE TO NOSE WHEEL SHIMMY.  FULL REVERSE AND BRAKES APPLIED.  NOSE GEAR COLLAPSED.  MCCREARY 6.00 X 6 TUBE APPEARS TO HAVE FAILED ALONG A MOLD LINE.  TUBE IS MARKED 77-2-015 AND 120 113 09E.  THE OPERATOR WILL SEND THE TUBE OUT FOR EVALUATION.
